# SDR ASOA2016042514852

- Difficulty date: April 25, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1015-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RBL9 FLOORBEAM AT FS 1015.00, SAND 1031.00.  REMOVED CORROSION ON RBL9, FLOORBEAM AT FS 1015.00 AND 1031.00 IAW SRM 51-21-06-001-001 A01.  REPAIRED FLOORBEAM IAW SRM 53-00-41-201-001-A01-GIG 53-00-41-991-830 & EO 700-53-0309, REV 0.  STARTED FABRICATING NEW SECTION OF FLOORBEAM RBL 9, FS 1015.00 - FS 1031.00.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-00-41-991-830.
